# SDR GLBA20110630N

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 30,482 hours, 38,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - SIG EVENT - DURING ROUTINE MX INSP FOUND THE LWR AFT AS DOOR HANDRAIL CABLE COVER TORN.  MX R & R LOWER AFT AS DOOR CABLE WITH REF TO D1900MM 52-10-02.
